# SDR DALA2015120807513

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WTB FAIRING FRAME  T-CAP BS 1040, RBL 9-24, CORROSION AROUND NUTPLATES.  REMOVED CORROSION ON LOWER WTB FAIRING FRAME T-CAP BS 1040, RBL 9-24 IAW SRM 53-00-71.  ALLOW-DAMAGE 1, FIG 101 DETAIL IX FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71. ALLOW-DAMAGE, 1 FIG 101, DET IX,  BLENDED AREA NR 1, 2.6"L X 10.6" W WITH MRT 0.068" AND BLENDED AREA NR 2,  2.6" L X 2.6" W WITH MRT 0.075".  ACCOMPLISHED REPAIR IAW ER/A 541038-14, REV ORIGINAL PERMANENT REPAIR.
